How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. S. Attili Your Own Question

Dr. S. Attili
Dr. S. Attili, Dermatologist & Dermatopathologist
Category: Dermatology
Satisfied Customers: 4735
Experience:  MRCP (Dermatology), Int. Board Certification in Dermatopathology
17493159
Type Your Dermatology Question Here...
Dr. S. Attili is online now
A new question is answered every 9 seconds

Can prednisone cause hearing loss?

Customer Question

Can prednisone cause hearing loss?
Submitted: 2 years ago.
Category: Dermatology
Expert:  Dr. S. Attili replied 2 years ago.

Dr.Sasi Attili :

Hi. I will do my best to advice. However, please note that this does not substitute an in-person consultation with a doctor

Dr.Sasi Attili :

No it doesnt cause hearing loss. Is that your only question? Do get back if I can be of further assistance.

Expert:  Dr. S. Attili replied 2 years ago.
What Happens Now?

Your chat has ended, but you can still work with your Expert to get an answer to your question if you have not yet received one.

Come back to this page at any time to see additional information from your Expert.  You will also receive an email when your question is updated.  If you want to send a message to your Expert, use the box below.

If you have already received a satisfactory answer to your question, click the Accept button above.  Experts are credited for each accepted answer they provide.
Customer: replied 2 years ago.
I have read in my Pharmacology studies that these coricoid steroids cause intraoccular pressure to go up, and I have also read that they can some hearing loss.
Expert:  Dr. S. Attili replied 2 years ago.
Glaucoma caused by raised intraoccular pressure is definitely a side affect of the steroid. However, I have never really seen hearing loss with Prednisone if at all this is listed in the side affects, this must be extremely rare & has no pharmacological basis. I have never read about the side affects. If you can give me a reference , I can look up the validity of it.

JustAnswer in the News:

 
 
 
Ask-a-doc Web sites: If you've got a quick question, you can try to get an answer from sites that say they have various specialists on hand to give quick answers... Justanswer.com.
JustAnswer.com...has seen a spike since October in legal questions from readers about layoffs, unemployment and severance.
Web sites like justanswer.com/legal
...leave nothing to chance.
Traffic on JustAnswer rose 14 percent...and had nearly 400,000 page views in 30 days...inquiries related to stress, high blood pressure, drinking and heart pain jumped 33 percent.
Tory Johnson, GMA Workplace Contributor, discusses work-from-home jobs, such as JustAnswer in which verified Experts answer people’s questions.
I will tell you that...the things you have to go through to be an Expert are quite rigorous.
 
 
 

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me from a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O. USA
< Last | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me from a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O. USA
  • I can go as far as to say it could have resulted in saving my sons life and our entire family now knows what bipolar is and how to assist and understand my most wonderful son, brother and friend to all who loves him dearly. Thank you very much Corrie Moll Pretoria, South Africa
  • I thank-you so much! It really helped to have this information and confirmation. We will watch her carefully and get her in for the examination and US right away if things do not improve. God bless you as well! Claudia Albuquerque, NM
  • Outstanding response time less than 6 minutes. Answered the question professionally and with a great deal of compassion. Kevin Beaverton, OR
  • Suggested diagnosis was what I hoped and will take this info to my doctor's appointment next week.
    I feel better already! Thank you.
    Elanor Tracy, CA
  • Thank you to the Physician who answered my question today. The answer was far more informative than what I got from the Physicians I saw in person for my problem. Julie Lockesburg, AR
  • You have been more help than you know. I seriously don't know what my sisters situation would be today if you had not gone above and beyond just answering my questions. John and Stefanie Tucson, AZ
 
 
 

Meet The Experts:

 
 
 
  • dermdoc19

    Dermatologist

    Satisfied Customers:

    3474
    30 years practice in general and cosmetic dermatology
< Last | Next >
  • http://ww2.justanswer.com/uploads/dermdoc19/2010-09-30_160749_Photo_122807_015.JPG dermdoc19's Avatar

    dermdoc19

    Dermatologist

    Satisfied Customers:

    3474
    30 years practice in general and cosmetic dermatology
  • http://ww2.justanswer.com/uploads/AX/axedoc2010/2012-4-9_193033_DSC96671.64x64.JPG Dr. Nair's Avatar

    Dr. Nair

    Dermatologist

    Satisfied Customers:

    7176
    MBBS, MD (Dermatology, Venereology & Leprology)
  • http://ww2.justanswer.com/uploads/DR/Dr.shahzad/2013-5-28_122559_IMG2564.64x64.JPG Dr. Shahz's Avatar

    Dr. Shahz

    Dermatologist

    Satisfied Customers:

    243
    MBBS, MCPS, MD
  • http://ww2.justanswer.com/uploads/tcsatish/2009-4-14_221547_satish_pp.jpg Dr. Skinner's Avatar

    Dr. Skinner

    Dermatologist

    Satisfied Customers:

    1548
    MD , DNB ( D &V), FAAD
  • http://ww2.justanswer.com/uploads/drhanish/2008-8-5_71640_drhanish.jpg Dr. Hanish Babu, MD's Avatar

    Dr. Hanish Babu, MD

    Dermatologist

    Satisfied Customers:

    261
    MBBS; MD 26 years Experience.
  • http://ww2.justanswer.com/uploads/DR/DrVenkat/2013-11-1_14129_profile.64x64.jpg Dr. S. Attili's Avatar

    Dr. S. Attili

    Dermatologist & Dermatopathologist

    Satisfied Customers:

    4121
    MRCP (Dermatology), Int. Board Certification in Dermatopathology
  • http://ww2.justanswer.com/uploads/SK/skindoctor2000/HCM2.64x64.jpg Dr. Pravin's Avatar

    Dr. Pravin

    Dermatologist

    Satisfied Customers:

    692
    Senior Consultant MBBS DNB (DVD)